# SDR AALA202212279895

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10811
- Aircraft time: 2,304 hours, 591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 EMERGENCY DOOR ASSIST BOTTLE BELOW 1500 PSI. MAINTENANCE SERVICED  R1 EMERGENCY DOOR ASSIST BOTTLE PER AMM 52-20-00.
